A 55-year-old female asked:
Disclaimer

tested dab of moisturizer on my arm. within 10 seconds face felt tight, neck got red face started to swell why did cream on arm cause face to swell?

1 doctor answer
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Allergy: You are allergic to some component in the cream. Use antihistamines until it goes away and see an allergist to determine what it is in the cream that you are allergic to. If the redness or swelling continue to spread or if you have trouble breathing, call 911 and get to the er fast. Best wishes.
Answered on Oct 28, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 24-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
Be careful: Long-term use of lighteners is dangerous and can permanently disfigure you. I'm not a dermatologist, but perhaps sunblock on your head and neck would ... Read More
2
2 thanks
A 40-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Possibly: a viral infection.
A 32-year-old female asked:
Dr. Bennett Werner
44 years experience Cardiology
Viral illness: Everything you've described could all be caused by a viral illness. Are you around children? Or other folks who have been sick or, perhaps, stayed hom ... Read More
A 42-year-old female asked:
Dr. Stanley Katz
47 years experience Dermatology
See dermatologist: the color could be post inflam hyperpigmentation. I would advise seeing a dermatologist for eval and proper Tx
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month